MathSciNet Relay Station
MathSciNet bibliographic data
MR1059935 14F32 (22E40 32M15 58G25)
Saper, Leslie; Stern, Mark $L\sb 2$-cohomology of arithmetic varieties. Ann. of Math. (2) 132 (1990), no. 1, 1–69.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement